Analyse asymptotique de milieux élastiques stratifiés dans les espaces de fonctions à déformation bornée

Translated title of the contribution: Asymptotic analysis of stratified elastic media in the space of functions with bounded deformation

Michel Bellieud, Shane Cooper

Research output: Contribution to journalArticle

1 Citation (Scopus)
125 Downloads (Pure)

Abstract

We analyse the asymptotic behaviour of solutions to problems of the type (1) in the case where the Lamé coefficients only depend on the variable x1, are bounded in L1(0, L), and 1με is bounded in L1(0, L). We determine the limit problem under the assumptions (2). Our method applies as well to the heat equation, extending to the general anisotropic setting the results of G. Bouchitté and C. Picard (Appl. Anal. 61 (1996) 307-341).

Translated title of the contributionAsymptotic analysis of stratified elastic media in the space of functions with bounded deformation
Original languageFrench
Pages (from-to)437-442
Number of pages6
JournalComptes Rendus Mathematique
Volume354
Issue number4
Early online date11 Feb 2016
DOIs
Publication statusPublished - 1 Apr 2016

Fingerprint Dive into the research topics of 'Asymptotic analysis of stratified elastic media in the space of functions with bounded deformation'. Together they form a unique fingerprint.

  • Projects

  • Cite this